JULIAN L. BERMAN, M.D.
To the editor: Levinson and Kennedy (1) reported a case of dysomia and dysgeusia associated with nifedipine therapy. We report the case of a patient who developed dysgeusia and dysomia while taking diltiazem with subsequent slow spontaneous resolution of these symptoms.
A 73-year-old man was first seen 2 years ago for stable angina pectoris. At that time he was treated with nifedipine, 20 mg four times a day, and nitroglycerin capsules (Nitro-Bid, Marion Laboratories, Incorporated, Kansas City, Missouri), 9 mg every 6 hours. A gastrointestinal disturbance required a change of therapy approximately 2 months later to diltiazem, 60 mg three
Learn more about subscription options.
Register Now for a free account.
BERMAN JL. Dysomia, Dysgeusia, and Diltiazem. Ann Intern Med. 1985;102:717. doi: 10.7326/0003-4819-102-5-717_2
Download citation file:
Published: Ann Intern Med. 1985;102(5):717.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only